# SDR SWIA201436301

- Difficulty date: January 30, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 32,618 hours, 44,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RED LIGHT ON THE FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 6442 REPLACED THE TWO CRUSHED FWD FLOOR RED EMERGENCY LIGHTS IAW AMM, PN 10-1307-3.
